# SDR P5CA9500821

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2550 · Cargo Compartments
- Part: Net
- Condition: Not Secured
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FELT YAW ON CLIMBOUT AT 5,500 FEET, ALL ENGINE INDICATIONS NORMAL AND NO FLUID LOSS OBSERVED.  FLIGHT ENGINEER WAS SENT BACK TO CARGO DECK AFTER LEVEL OFF, OBSERVED BANGING SOUNDS OUTSIDE CARGO DOOR.  RETURNED TO ORD, FOUND SECTION OF CARGO NET HANGING OUTSIDE MAIN CARGO DOOR FLAPPING IN THE WIND.
